Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rash on the scrotum. Got worse on applying hydrocortisone. Advice?

Hello I have this rash on the left side of my scrotum that started out like a white color with black bumps and was not all that painful. I got hydrocortisone for it and after using it for a couple days it got worse and now the rash has open sores and they burn super bad. Please help, I'm going to the doc this afternoon but I'm sitting at work freaking out about it.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest you that you should also add antifungal and antibiotic as local application in addition to hydrocortisone.

You can use local application of antibiotic like gentamycin and antifungal like miconazole for relief.

If pus is present you can get a culture/sensitivity test of the pus done to know the appropriate antibiotic.

Keep the area clean and dry.
If the problem persists, get yourself examined clinically.

I hope this is helpful to you.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor